Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A fundamental class of geodesics on any closed surface of genus greater than one


Author: Harold Marston Morse
Journal: Trans. Amer. Math. Soc. 26 (1924), 25-60
MSC: Primary 53C22
MathSciNet review: 1501263
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C22

Retrieve articles in all journals with MSC: 53C22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1924-1501263-9
PII: S 0002-9947(1924)1501263-9
Article copyright: © Copyright 1924 American Mathematical Society